Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Should I reduce the Losartan Potassium dosage ?

Hi, I am 27 year male. I have high blood pressure in range 145/95 with pulse rate 90-95.I am taking Losartan Potassium 50 mg daily. I am felling dizziness with pulse rate of 72. Is it normal to have low pulse rate after medicine or I should reduce the dosage.
Asked On : Wed, 25 Aug 2010
Answers:  1 Views:  747
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome.Dizziness and mild headache can occur with use of losartan but they are generally mild and go away with persistent use.If your BP is normal there is no need to change the dose.Your pulse rate is absolutely normal.Never ever change or modify your medicine without consulting your physician.Good luck.
Answered: Sat, 22 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor